Alert archive / Texas / Wind Advisories in 2019
Wind Advisory 3, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this wind advisory at Apr 13, 2019, 3:24 AM CDT for 23 counties in Texas. It took effect at Apr 13, 2019, 12:00 PM CDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2019, 3:24 AM CDT (08:24 UTC)
- In effect from
- Apr 13, 2019, 12:00 PM CDT
- Expired
- Apr 14, 2019, 1:00 AM CDT
- In force
- 13 hr
- Issued by
- NWS Austin/San Antonio, TX
All 23 counties
Atascosa County, TX, Bandera County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Comal County, TX, Dimmit County, TX, Edwards County, TX, Frio County, TX, Gillespie County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 105 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 8.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 2592 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 374 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
760 WWUS74 KEWX 130824 NPWEWX URGENT - WEATHER MESSAGE National Weather Service Austin/San Antonio TX 324 AM CDT Sat Apr 13 2019 TXZ183>187-202>204-217>220-228-140000- /O.NEW.KEWX.WI.Y.0003.190413T1700Z-190414T0000Z/ Val Verde-Edwards-Real-Kerr-Bandera-Kinney-Uvalde-Medina-Maverick- Zavala-Frio-Atascosa-Dimmit- Including the cities of Del Rio, Rocksprings, Leakey, Kerrville, Bandera, Bracketville, Uvalde, Hondo, Eagle Pass, Crystal City, Pearsall, Pleasanton, and Carrizo Springs 324 AM CDT Sat Apr 13 2019 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... The National Weather Service in Austin/San Antonio has issued a Wind Advisory, which is in effect from noon today to 7 PM CDT this evening. * TIMING...This afternoon and evening. * WINDS...West to northwest near 25 MPH with gusts to around 40 MPH. * IMPACTS...Loose and unsecured outdoor articles may be blown about in the wind. Driving will become difficult for vehicles on east-west oriented roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ TXZ171>173-188>192-205-206-140600- /O.NEW.KEWX.WI.Y.0003.190413T2100Z-190414T0600Z/ Llano-Burnet-Williamson-Gillespie-Kendall-Blanco-Hays-Travis- Bexar-Comal- Including the cities of Llano, Burnet, Georgetown, Fredericksburg, Boerne, Blanco, San Marcos, Austin, San Antonio, and New Braunfels 324 AM CDT Sat Apr 13 2019 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM CDT SUNDAY... The National Weather Service in Austin/San Antonio has issued a Wind Advisory, which is in effect from 4 PM this afternoon to 1 AM CDT Sunday. * TIMING...This afternoon through tonight. * WINDS...Northwest winds 15 to 25 MPH with gusts around 35 to 45 MPH. * IMPACTS...Loose and unsecured outdoor articles may be blown about in the wind. Driving will become difficult for vehicles on east-west oriented roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
2 follow-up statements
980 WWUS74 KEWX 131907 NPWEWX URGENT - WEATHER MESSAGE National Weather Service Austin/San Antonio TX 207 PM CDT Sat Apr 13 2019 TXZ183>187-202>204-217>220-228-140000- /O.CON.KEWX.WI.Y.0003.000000T0000Z-190414T0000Z/ Val Verde-Edwards-Real-Kerr-Bandera-Kinney-Uvalde-Medina-Maverick- Zavala-Frio-Atascosa-Dimmit- Including the cities of Del Rio, Rocksprings, Leakey, Kerrville, Bandera, Bracketville, Uvalde, Hondo, Eagle Pass, Crystal City, Pearsall, Pleasanton, and Carrizo Springs 207 PM CDT Sat Apr 13 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...This afternoon and evening. * WINDS...West to northwest near 25 MPH with gusts to around 40 MPH. * IMPACTS...Loose and unsecured outdoor articles may be blown about in the wind. Driving will become difficult for vehicles on east-west oriented roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ TXZ171>173-188>192-205-206-140600- /O.CON.KEWX.WI.Y.0003.190413T2100Z-190414T0600Z/ Llano-Burnet-Williamson-Gillespie-Kendall-Blanco-Hays-Travis- Bexar-Comal- Including the cities of Llano, Burnet, Georgetown, Fredericksburg, Boerne, Blanco, San Marcos, Austin, San Antonio, and New Braunfels 207 PM CDT Sat Apr 13 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... * TIMING...This afternoon through tonight. * WINDS...Northwest winds 15 to 25 MPH with gusts around 35 to 40 MPH. * IMPACTS...Loose and unsecured outdoor articles may be blown about in the wind. Driving will become difficult for vehicles on east-west oriented roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
332 WWUS74 KEWX 132354 NPWEWX URGENT - WEATHER MESSAGE National Weather Service Austin/San Antonio TX 654 PM CDT Sat Apr 13 2019 TXZ183>187-202>204-217>220-228-140100- /O.EXP.KEWX.WI.Y.0003.000000T0000Z-190414T0000Z/ Val Verde-Edwards-Real-Kerr-Bandera-Kinney-Uvalde-Medina-Maverick- Zavala-Frio-Atascosa-Dimmit- Including the cities of Del Rio, Rocksprings, Leakey, Kerrville, Bandera, Bracketville, Uvalde, Hondo, Eagle Pass, Crystal City, Pearsall, Pleasanton, and Carrizo Springs 654 PM CDT Sat Apr 13 2019 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... Wind speeds have fallen below wind advisory criteria. $$ TXZ171>173-188>192-205-206-140600- /O.CON.KEWX.WI.Y.0003.000000T0000Z-190414T0600Z/ Llano-Burnet-Williamson-Gillespie-Kendall-Blanco-Hays-Travis- Bexar-Comal- Including the cities of Llano, Burnet, Georgetown, Fredericksburg, Boerne, Blanco, San Marcos, Austin, San Antonio, and New Braunfels 654 PM CDT Sat Apr 13 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... * TIMING...Through tonight. * WINDS...Northwest 15 to 25 mph with gusts up to 40 mph. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this wind advisory went out at Apr 13, 2:00 AM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Apr 13, 2:00 AM CDT, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 200 AM CDT Sat Apr 13 2019 .UPDATE... Quick early morning update to issue Tornado Watch 49 for portions of the Edwards Plateau and Rio Grande Plains. Latest radar trends have shown an increase in shower and isolated thunderstorms over the past hour with SPC Mesoanalysis showing greatest low level helicities focusing along and south of a warm front stretching from roughly Sanderson to Junction. As surface dew points continue to rise into the low to mid 60s and increase the potential for surface-based storms, will have to watch for a potential tornado threat this morning. Storm rotation will also help contribute to some potentially large hail should stronger activity develop later this morning. && .PREV DISCUSSION... /ISSUED 103 AM CDT Sat Apr 13 2019/ AVIATION... /06Z TAFS/ A few storm clusters are forming west of DRT as well depicted by the TX Tech WRF and recent rapid refresh runs. The closest cell is giving them a few sprinkles, but will pass to the NW. Additional cells forming to the SW will eventually give DRT some thunder and a few wind gusts between 07Z and 08Z. Most of the higher res data keeps the thunder out of the SAT/SSF areas will giving AUS some activity between 14Z and 17Z. Will possibly add a tempo group in subsequent updates as the radar trends unfold. Mainly mvfr cigs are expected for the overnight hours with brief ifr cigs drops after 09Z. However, as often seen with vigorous approaching storm systems, its possible the winds will fail to decouple and the mvfr cig is maintained through the morning. Wind shifts should arrive in the DRT area by around 15Z, and the SAT/SSF/AUS areas around 17Z. Some gusts to 35 knots could develop, especially at DRT/AUS where the mixing could be best in the wake of the tight mid-level circulation. Some wrap-around precipitation is considered for the afternoon at AUS, but not the other terminals. PREV DISCUSSION... /ISSUED 746 PM CDT Fri Apr 12 2019/ UPDATE... Isolated showers are beginning to develop across the eastern counties in an area of strong warm-air advection. Nothing has developed across the west as of yet and will likely not do so until closer to 6z. Therefore have broken up the 00-06z PoP grid into 3 hourly grids to show increasing chances of rain after 03z with another increase after 06z. The activity in the eastern counties will likely remain showers in the near term as showers remain rooted underneath a cap. This inversion should erode after sunrise tomorrow with increasing lift and thunder will then be possible. For the western CWA, CAPE and shear parameters will support possible strong to severe storms overnight. The main hazards will be large hail and damaging winds but forecast hodographs also support a possible isolated tornado threat. Climatologically speaking, it is not common to get supercell tornadoes in this area overnight, but the overall setup does warrant the mention of the risk. The dewpoint at DRT is 47 degrees, but this continues to rise and will have to continue to do so for any sort of surface based convection. However, dewpoints south of San Antonio are in the lower 60s and with a breezy southeast wind we should see a steady increase to the dewpoint given the strong moisture advection. Will continue to monitor trends this evening and update the forecast as necessary. PREV DISCUSSION... /ISSUED 635 PM CDT Fri Apr 12 2019/ AVIATION... All airports are currently VFR and should remain that way through most of the evening. MVFR ceilings will develop late this evening and showers and thunderstorms will move into the region. Showers and thunderstorms will continue overnight and through most of the morning Saturday. Any rain will not change the flying category. Winds will increase by mid-morning with gusts up to 30 kts likely during the afternoon. Ceilings will increase to VFR by late morning or early afternoon. PREV DISCUSSION... /ISSUED 306 PM CDT Fri Apr 12 2019/ SHORT TERM (Tonight through Saturday Night)... A potent upper level disturbance will approach Texas overnight tonight. The atmosphere ahead of the system is primed, especially across the Rio Grande and Edwards Plateau tonight into Saturday morning. The 12z high resolution models picked up on this ripe atmosphere and began to indicate isolated showers and thunderstorms forming across the Rio Grande Plains between 11 pm and 6 am. Model soundings from the models suggest that there will be plenty of shear, helicity, and CAPE in these areas to produce strong to severe thunderstorms. The Storm Prediction Center upgraded these areas to a slight risk of severe storms for the overnight hours highlighting the possibility of large hail and tornadoes, along with straightline winds. This looks reasonable as soundings indicate 1300-2000 j/kg of CAPE, over 200 m2s-2 of helicity, and decent shear (~20 knots 0-1 km and ~30-40 knots of 0-6 km). As storms push eastward the environment moderates slightly and some general weakening will be possible with the storms, although one or two strong to severe storms could sustain themselves into the I-35 corridor by morning. Showers and storms should move across the I-35 corridor mid-Saturday morning, pushing east of I-35 after noon. Environmental conditions do improve to the east of I-35 so strong to severe storms will once again be possible by late morning and into the early afternoon in these areas. By mid- afternoon the bulk of the rain will have swept east out of the area as the front moves through. A few of the high resolution models do show some isolated storms forming on the backside of the surface low as the upper trough swings through the area. For this reason have kept PoPs in tomorrow through the evening hours, although most areas will be dry after about noon on Saturday. Critical Fire Weather conditions are forecast for Saturday across parts of the Rio Grande Plains due to the windy and dry conditions. Please see the fire weather section of the AFD below, the Fire Weather Forecast, and/or the Red Flag Warning for more on this. LONG TERM (Sunday through Friday)... With the front pushing east of the area drier and cooler air will filter into South Central Texas. In the wake of the upper low cold air advection and north winds will drop temperatures into the 40s for Sunday morning. With the surface high along the Texas Coast, Sunday will be a pleasant day with decreasing winds, sunny skies, and highs in the 70s. It will be a great day to get out and enjoy a beautiful Palm Sunday. As the high shifts off to the east southerly flow returns for Monday and Tuesday. Breezy conditions are possible across the west Monday afternoon with the pressure gradient tightening. Dry weather continues into Tuesday as temperatures begin to warm and moisture pools ahead of the next storm system. The next upper level trough enters the Central Plains on Wednesday. Compared to Saturday's trough the mid-week one will be broader and further north...tracking across Kansas rather than the Texas Red River Valley. This will mean that the dynamics will be further from Central Texas likely resulting in less total rainfall. The trough should help the West Texas Dryline push eastward on Wednesday, followed by a front Wednesday night and Thursday morning. The best chance for rain looks to be across areas along and east of the I-35 corridor. Ahead of Wednesday's system highs will return to the upper 80s and lower 90s across South Central Texas, temperatures that are well above where they should be for mid-April. Behind the front though for Thursday cold air advection returns and cools temperatures back down to normal as the area dries out for Thursday into the end of the week. FIRE WEATHER... While parts of the Rio Grande Plains did see some rain last weekend, and a few areas could see an isolated storm tonight through tomorrow morning, this area has been mainly characterized by dry conditions and growing drought. With fairly dry fuels, combined with low relative humidity values and gusty winds near critical fire weather is possible today across Val Verde county, with elevated, near critical and critical fire weather expected Saturday. Winds will be gusty Saturday afternoon and with the lowest relative humidity values (in the teens) Maverick, Zavala, Dimmit, and Frio Counties have been placed in a Red Flag Warning for Saturday afternoon due to critical fire weather expected in these areas. Winds decrease on Sunday, although relative humidity values west of I-35 remain below 30 percent. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 79 47 72 51 80 / 80 0 0 0 0 Austin Bergstrom Intl Airport 79 47 72 49 80 / 80 0 0 0 0 New Braunfels Muni Airport 79 46 73 49 81 / 70 0 0 0 0 Burnet Muni Airport 72 43 69 50 79 / 80 - 0 0 0 Del Rio Intl Airport 76 48 77 54 86 / 20 0 0 0 0 Georgetown Muni Airport 76 44 70 50 79 / 80 0 0 0 0 Hondo Muni Airport 79 46 77 50 85 / 40 0 0 0 0 San Marcos Muni Airport 79 46 72 49 80 / 70 0 0 0 0 La Grange - Fayette Regional 81 47 70 49 80 / 80 0 0 0 0 San Antonio Intl Airport 80 47 74 52 81 / 60 0 0 0 0 Stinson Muni Airport 81 49 74 51 82 / 50 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from noon today to 8 PM CDT this evening for Dimmit-Frio-Maverick-Zavala. && Aviation...Oaks Short-Term/Long-Term...Huffman
Hazardous weather outlook, Apr 12, 2:09 PM CDT, 13 hours 15 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Austin/San Antonio TX 209 PM CDT Fri Apr 12 2019 TXZ171>173-183>194-202>209-217>225-228-131915- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 209 PM CDT Fri Apr 12 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Near-critical fire weather conditions are expected from gusty and dry south winds over Val Verde County this afternoon. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Isolated to scattered strong to severe storms are possible between midnight tonight and 6AM Saturday near and west of an Eagle Pass to Fredericksburg line. Very large hail, possibly in excess of golfball size, damaging straight-line winds, and an isolated tornado or two are possible across this region. A few strong to severe thunderstorms are possible 6AM to noon near and north of a Fredericksburg to New Braunfels to Hallettsville line. Gusty winds and small hail appear to be the primary threats. A Red Flag Warning is in effect for portions of the Rio Grande Plains and Brush Country Saturday afternoon and evening due to gusty winds and low humidity. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Apr 13, 2:10 AM CDT, 1 hour 14 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 210 AM CDT Sat Apr 13 2019 TXZ184-186-130745- Kerr TX-Edwards TX- 210 AM CDT Sat Apr 13 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KERR AND NORTHEASTERN EDWARDS COUNTIES UNTIL 245 AM CDT... At 210 AM CDT, Doppler radar was tracking a strong thunderstorm 9 miles southeast of Telegraph, or 19 miles south of Junction, moving north at 35 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Us-83 Near The Kerr-Kimble County Line. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Tornado Watch remains in effect until 900 AM CDT for south central Texas. LAT...LON 3029 9965 3016 9973 3016 9988 3029 9987 TIME...MOT...LOC 0710Z 188DEG 29KT 3021 9982 MO
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 2:10 AM CDT | Special Weather Statement | EWX | Kimble | 35 min |
| Apr 13, 3:39 AM CDT | Special Weather Statement | EWX | Kinney | 51 min |
| Apr 13, 4:25 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 50 min |
| Apr 13, 5:10 AM CDT | Tornado Warning | EWX | Kinney | 50 min |
| Apr 13, 5:43 AM CDT | Severe Thunderstorm Warning | EWX | Kinney | 47 min |
| Apr 13, 6:23 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 67 min |
| Apr 13, 6:50 AM CDT | Tornado Warning | EWX | Uvalde | 25 min |
| Apr 13, 7:17 AM CDT | Special Weather Statement | EWX | Kinney | 43 min |
| Apr 13, 7:20 AM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 55 min |
| Apr 13, 7:30 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Val Verde | 60 min |
| Apr 13, 8:07 AM CDT | Tornado Warning | EWX | Medina | 23 min |
| Apr 13, 8:12 AM CDT | Severe Thunderstorm Warning | EWX | Medina | 63 min |
| Apr 13, 8:20 AM CDT | Special Weather Statement | EWX | Travis | 55 min |
| Apr 13, 8:22 AM CDT | Special Weather Statement | EWX | Real, Uvalde | 53 min |
| Apr 13, 8:51 AM CDT | Tornado Warning | EWX | Bandera, Medina | 24 min |
| Apr 13, 9:00 AM CDT | Special Weather Statement | EWX | Zavala | 60 min |
| Apr 13, 9:00 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Kendall, Medina | 60 min |
| Apr 13, 9:04 AM CDT | Special Weather Statement | EWX | Williamson | 41 min |
| Apr 13, 9:11 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Apr 13, 9:19 AM CDT | Tornado Warning | EWX | Bexar, Medina | 26 min |
| Apr 13, 9:35 AM CDT | Severe Thunderstorm Warning | EWX | Frio, Zavala | 55 min |
| Apr 13, 9:37 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal | 53 min |
| Apr 13, 10:08 AM CDT | Special Weather Statement | EWX | Frio | 52 min |
| Apr 13, 10:09 AM CDT | Special Weather Statement | EWX | Blanco, Burnet, Caldwell, Comal, Hays, Kendall and 2 more | 66 min |
| Apr 13, 10:19 AM CDT | Special Weather Statement | EWX | Bexar | 41 min |
| Apr 13, 10:29 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 29 min |
| Apr 13, 10:40 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 44 min |
| Apr 13, 10:50 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Guadalupe, Wilson | 55 min |
| Apr 13, 11:11 AM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Lee, Travis, Williamson | 64 min |
| Apr 13, 11:26 AM CDT | Special Weather Statement | EWX | Karnes | 49 min |
| Apr 13, 11:27 AM CDT | Special Weather Statement | EWX | Bastrop | 48 min |
| Apr 13, 11:28 AM CDT | Special Weather Statement | EWX | Wilson | 47 min |
| Apr 13, 11:51 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee | 39 min |
| Apr 13, 12:10 PM CDT | Special Weather Statement | EWX | Lee | 50 min |
| Apr 13, 12:32 PM CDT | Special Weather Statement | EWX | Lee | 43 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.